Posted by SLS on May 3, 2012, at 6:05:07
In reply to *still* feel foggy/stoned on Parnate, posted by g_g_g_unit on May 2, 2012, at 22:49:42
> Ugh, it's been over a week on 40mg and I still feel spacey. This is so frustrating, especially after the ADD benefits I was seeing on 30mg (which was also, unfortunately, exacerbating my anxiety).
> 10mg does nothing for attention now. Taking 20mg used to be highly activating, but I just tried taking 30mg to aid concentration and it's only making me teary and sleepy.
I'm sorry to hear that.
You try so hard.
I am unsure as to how you are taking Parnate. How do you know that 10 mg does nothing for attention; that 20 mg is no longer activating; and that 30 mg is making you sleepy? Are you changing your total daily dosage each day, or are you describing what happens after each sequential dose during the course of the same day? Is there any positive effect on depression yet?
With Nardil, I felt weird for over a week once I reached 60 mg. I eventually gleaned a partial response at 90 mg.
Did you try Emsam? It can be somewhat energizing and often reduces anxiety. There are some reports that it helps treat ADHD. Perhaps you would tolerate it better.
We are fine. Drugs are weird.
Some see things as they are and ask why.
I dream of things that never were and ask why not.
- George Bernard Shaw